# SDR SWAA2023013096172

- Difficulty date: January 27, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N788SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30603
- Aircraft time: 71,930 hours, 42,654 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: Fwd Service Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD SERVICE DOOR; EMERGENCY SLIDE; PROTRUDING FROM CONTAINER<[01] RE-SECURED FWD SERVICE DOOR SLIDE PER AMM 25-66-01.
